Posted by Barbara
on October 07, 2000 at 19:31:53:
In Reply to: Re: Zocor Side Effects posted by charlene on September 05, 2000 at 20:48:45:
: : : ........I have come to the conclusion after reading all of your posts that the terrible side effects of these drugs are not that uncommon. I am off Lipitor after trying it twice. Both times after a month on it I had severe muscle and joint pain. My shoulders hurt so bad at times ... I felt as though I had been lifting weights in my sleep all night. I was off all medicine for 2months and went onto Baycol. After 5 days on it I had the muscle pain again and twitching around my eye and mouth (I had this on Lipitor too). I have been off the Baycol for 2 weeks and the pain and twitching is completely gone. I haven't informed my dr yet that I am not taking it. My cholestrol count was 270 several months ago. I am going to seriously try a lowfat lowcholestrol diet and try the oatbran and wheat bran. I am going in a week to a diet program sponsored by our local hospital where you sometimes are seen by a dr (I should lose 50 lbs)....I wish all of you luck...this is horrible...sometimes I think I would prefer high cholestrol to liver failure or cancer.
: : Hi Peggy
: : I know the feeling of the cure being almost worse than the disease!!!
: : I get my lipid profile test done tomorrow. After being on Zocor for a mon. and suffering through the muscle aches and pains again, I surely am curious to see where I am. This past one half week, I started taking Zocor every other night and muscle pains gone. Now figure-that is a 5mg. dosage and I know that is the very lowest recommended dosage. Depending on where the lipid levels are now, I will consult dr. shortly after that as to whether I can try this lower dosage. Somehow-someway there has to be a way for get a hold on this problem. Let's all keep trying!!!!!!
: : Good Luck
: i have been taking zocor for 1year now and somedays i have muscle pain from my head to toes---i am wondering why i have it some days and not others. could it be somedays i stay on a real good lowfat diet and other days i dont==does anyone else have this problem
My boyfriend was taking Zocor for a few weeks, and had to quit. He experienced such severe pain, he could barely walk. It started in his neck and worked its way all the way down his body until even his feet hurt terribly. He also had headaches, nausea, and stomache cramps. In order to function, he quit taking it. After a couple days, all the symptoms went away. Now after a week or so on Baycol, the same symptoms are starting up.